Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2007, 10:45 PM CDT for Racine County, Wisconsin. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2007, 10:45 PM CDT (03:45 UTC)
- Expired
- Jun 7, 2007, 11:19 PM CDT
- In force
- 34 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Racine County, WI
The radar
The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 10:54 PM CDT | TSTM WND GST 0 | 1 N Waterford, WI | WIND GUST MEASURED WITH HOME WEATHER STATION. |
| Jun 7, 10:54 PM CDT | TSTM WND GST 70 | Waterford, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:41 PM CDT | Tornado Watch | SPC | 9 hr |
| Jun 7, 10:14 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 080345
SVRMKX
WIC101-080430-
/O.NEW.KMKX.SV.W.0022.070608T0345Z-070608T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 PM CDT THU JUN 7 2007
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RACINE COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 1130 PM CDT
* AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF BROWNS
LAKE...OR ABOUT 6 MILES NORTH OF LAKE GENEVA...AND MOVING EAST AT
60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BROWNS LAKE...ROCHESTER AND WATERFORD NORTH BY 1050 PM CDT...
EAGLE LAKE...UNION GROVE AND WIND LAKE BY 1055 PM CDT...
6 MILES NORTH OF STURTEVANT BY 1105 PM CDT...
6 MILES NORTH OF RACINE BY 1110 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4283 8829 4267 8828 4262 8828 4262 8819
4267 8818 4266 8780 4284 8778
$$
MBK3 follow-up statements
000
WWUS53 KMKX 080354
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1054 PM CDT THU JUN 7 2007
WIC101-080430-
/O.CON.KMKX.SV.W.0022.000000T0000Z-070608T0430Z/
RACINE-
1054 PM CDT THU JUN 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR RACINE COUNTY...
AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR WATERFORD...OR
ABOUT NEAR WIND LAKE...MOVING EAST AT 65 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CALEDONIA AND 7 MILES NORTHWEST OF FRANKSVILLE BY 1100 PM CDT...
9 MILES NORTHWEST OF NORTH BAY BY 1105 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4283 8829 4267 8828 4262 8828 4262 8819
4267 8818 4266 8780 4284 8778
$$
KAPELA000
WWUS53 KMKX 080402
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU JUN 7 2007
WIC101-080430-
/O.CON.KMKX.SV.W.0022.000000T0000Z-070608T0430Z/
RACINE-
1102 PM CDT THU JUN 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR RACINE COUNTY...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR NORTH CAPE...OR
ABOUT NEAR WIND LAKE...MOVING EAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF STURTEVANT BY 1105 PM CDT...
8 MILES NORTH OF ELMWOOD PARK BY 1110 PM CDT...
NORTH BAY AND 6 MILES NORTH OF RACINE BY 1115 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4283 8829 4267 8828 4262 8828 4262 8819
4267 8818 4266 8780 4284 8778
$$
KAPELA000
WWUS53 KMKX 080419
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 PM CDT THU JUN 7 2007
WIC101-080429-
/O.CAN.KMKX.SV.W.0022.000000T0000Z-070608T0430Z/
RACINE-
1119 PM CDT THU JUN 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST-NORTHEAST INTO MILWAUKEE
COUNTY AND OVER LAKE MICHIGAN.
LAT...LON 4283 8829 4267 8828 4262 8828 4262 8819
4267 8818 4266 8780 4284 8778
$$
KAPELAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:30 PM CDT, 8 hours 15 minutes earlier.
Area forecast discussion, Jun 7, 2:30 PM CDT, 8 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CDT THU JUN 7 2007 FORECAST FOCUS ON SEVERE WEATHER POTENTIAL TONIGHT. .SHORT TERM...TONIGHT. FIRST...WILL MAINTAIN THE WIND ADVISORY UNTIL 7 PM FOR THE FORECAST AREA. SUSTAINED WINDS AND GUSTS HAVE BEEN BORDERLINE IN TERMS OF MEETING CRITERIA. HOWEVER...40 KNOT-PLUS WINDS AT 1000 FEET STILL POSSIBLE TO MIX DOWN THROUGH 7 PM PER RUC FORECAST SOUNDINGS. SO...WILL KEEP WIND ADVISORY GOING UNTIL 7 PM. NOW...ATTENTION TURNS TO SEVERE WEATHER POTENTIAL FOR TONIGHT. AREAS OF SEVERE CONVECTION HAVE INITIATED ALONG TROUGH/DRYLINE FROM NORTHWEST WISCONSIN SOUTHWEST INTO CENTRAL IOWA. SHORT TERM MODELS BRING THIS BOUNDARY INTO THE FORECAST AREA LATE THIS AFTERNOON...AFTER 4 PM OR 21Z. COLD FRONT BEHIND THIS BOUNDARY PROGGED TO RACE EASTWARD...AND ENTER THE FORECAST AREA AROUND 06Z FRIDAY...EXITING THE SOUTHEAST BY 12Z FRIDAY. NAM AND GFS DIFFER IN HANDLING OF CONVECTION WITH THIS BOUNDARY. THE NAM HAS THE HEAVIEST QPF OVER SOUTHERN WISCONSIN...WHILE THE GFS KEEPS IT ACROSS NORTHERN ILLINOIS. HIGHER RESOLUTION 4 KM WRF- NAM AND WRF-GFS ALSO SHOW THESE DIFFERENCES. THE 3 KM WRF-ARW MODEL SEEMS TO HAVE A GOOD HANDLE ON THE CURRENT CONVECTION TO OUR WEST. IT TAKES THE CONVECTION WITH THE TROUGH/DRYLINE ACROSS THE COUNTIES NORTHWEST OF MADISON BY 00Z FRIDAY. IT THEN DEVELOPS MORE CONVECTION ACROSS THE FORECAST AREA SOUTHWEST INTO ILLINOIS BETWEEN 00Z AND 03Z FRIDAY...AND MOVES QUICKLY NORTHEAST ACROSS THE REST OF THE FORECAST AREA THROUGH 09Z FRIDAY. CONVECTIVE MODE SO FAR WITH STORMS TO OUR WEST HAS BEEN MAINLY INDIVIDUAL CELLS...SOME OF WHICH HAVE ALREADY SHOWN SUPERCELL STRUCTURES. DEEP LAYER SHEAR IS EXPECTED TO REMAIN VERY STRONG TONIGHT...WITH 0-6KM SHEAR VALUES OF 50 TO 70 KNOTS...AND 0-1 KM SHEAR OF 20 TO 30 KNOTS. 100MB MEAN LAYER CAPES OF 1000 TO 1500 J/KG SHOULD COMBINE WITH THE STRONG WIND SHEAR TO YIELD SUPERCELL CONVECTION. DAMAGING WIND GUSTS AND LARGE HAIL ARE LIKELY WITH ANY STORMS. TORNADO RISK ALSO REMAINS...AS MEAN LAYER LCLS OF 1000 METERS OR LESS...COMBINE WITH THE WARM AND MOIST RFD POTENTIAL...AND THE STRONG LOW LEVEL SHEAR. SUPERCELLS EVOLVING INTO BOW ECHOES ARE ALSO POSSIBLE. 850-300MB MEAN WIND OF 50 TO 60 KNOTS SUGGEST RAPID NORTHEAST MOVEMENT OF ANY STORMS THAT FORM. SPC HIGH RISK LOOKS GOOD. REFER TO SPC DAY 1 OUTLOOK FOR MORE INFORMATION. .MEDIUM TERM...FRIDAY THROUGH SUNDAY. THIS PERIOD LOOKS DRY...AS HIGH PRESSURE MOVES EAST FROM THE CENTRAL PLAINS INTO THE SOUTHERN GREAT LAKES REGION. COOLER AND LESS HUMID CONDITIONS ARE EXPECTED...AS COLD AIR ADVECTION BEHIND THE COLD FRONT TAKES HOLD OF THE FORECAST AREA. TEMPERATURES TO WARM A BIT ON SUNDAY...AS WARM AIR ADVECTION BEGINS. STUCK WITH NEAR GFS MOS GUIDANCE FOR TEMPERATURES IN THIS PERIOD. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. ECMWF AND GFS MODELS...ALONG WITH THE MEDIUM RANGE ENSEMBLE FORECASTS...DEVELOP AN UPPER LEVEL RIDGE ACROSS THE WESTERN GREAT LAKES REGION NEXT WEEK. THIS RESULTS IN A GRADUAL WARM AIR ADVECTION PATTERN IN THE SURFACE TO 850MB LAYER. TOUGH TO PICK OUT ANY DISCRETE SURFACE BOUNDARIES AND SHORTWAVE TROUGHS/VORTICITY MAXIMA IN THIS PATTERN. STILL...THETA E ADVECTION IN 0-1 KM LAYER AT TIMES DURING THIS PERIOD...COMBINED WITH CONDITIONALLY UNSTABLE FORECAST SOUNDINGS THROUGH THE FORECAST AREA...INDICATE POTENTIAL FOR PRECIPITATION/CONVECTION. SO...WILL MAINTAIN POPS FOR THE MOST PART IN THIS PERIOD. TEMPERATURES SHOULD WARM TO NEAR/ABOVE 80 DEGREES AWAY FROM THE LAKE ON MOST DAYS. && .AVIATION...XPCT WDSPRD BKN040-050 AND P6SM THRU 06Z WITH NMRS +TSRA AND CIGS 020...SFC WND GUSTS TO 50 KT IN TSRA. AFT 06Z SFC WNDS VEER TO WLY AND DIMINISH TO 25KT. CNVCTN ENDS BHND FROPA...BUT CIGS RMN BKN035-050 THRU 18Z FRI. && .MKX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ046-047-051-052- 056>060-062>072. && CORRECTED AT ADD AVIATION SECTION WOOD/MK
Hazardous weather outlook, Jun 7, 10:45 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1045 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-080930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1045 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...OVERNIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH EARLY MORNING...MAINLY SOUTHEAST OF A SHEBOYGAN...TO JEFFERSON...TO MONROE LINE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHWEST OF THIS LINE. DAMAGING WINDS TO 80 MPH ARE THE MAIN THREATS WITH THESE STORMS...ALONG WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS EVENING. LMZ643>646-665-080930- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1045 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING. A FEW STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT...FOR STRONG SOUTH WINDS...AND 3 TO 6 FOOT WAVES. THERE IS AN INCREASED RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH THURSDAY. WWW.WEATHER.GOV/MKX WOOD/FOWLE
In the hours before
Special weather statement, Jun 7, 7:08 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 708 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-080200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 708 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT... AT 705 PM...A DIMINISHING TREND HAS BEEN NOTED WITH THE LINE APPROACHING SOUTH CENTRAL WISCONSIN. THIS LINE NOW CONSISTS OF MAINLY SHOWERS...WITH A FEW EMBEDDED ISOLATED THUNDERSTORMS. THIS LINE IS RACING NORTHEAST AROUND 60 MPH. WHILE THESE STORMS ARE ON A DIMINISHING TREND...THEY STILL HAVE THE POTENTIAL TO BECOME SEVERE AGAIN LATER THIS EVENING. THUNDERSTORMS ARE STILL CAPABLE OF BECOMING SEVERE THIS EVENING...PRODUCING ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...AND LARGE HAIL TO THE SIZE OF QUARTERS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR WARNINGS AND FURTHER STATEMENTS THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA. BORGHOFF
Special weather statement, Jun 7, 8:46 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-080330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 846 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT... AT 845 PM...A SLIGHT STRENGTHENING TREND HAS BEEN NOTED WITH A BROKEN LINE OF STORMS STRETCHING FROM JUST SOUTH OF WHITEWATER TO NEAR THE QUAD CITIES. STORMS THAT HAVE HAD THE HIGHEST STRENGTHENING TREND OVER THE PAST HALF HOUR OCCURRED IN EASTERN IOWA. THESE STORMS ARE RACING NORTHEAST AROUND 60 MPH. THUNDERSTORMS ARE STILL CAPABLE OF BECOMING SEVERE THIS EVENING AS THE MAIN COLD FRONT/DRY LINE APPROACHES SOUTHERN WISCONSIN. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...AND LARGE HAIL TO THE SIZE OF QUARTERS ARE STILL POSSIBLE THROUGH THIS EVENING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR WARNINGS AND FURTHER STATEMENTS THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA. BORGHOFF
Local storm report, Jun 7, 9:24 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HIGH SUST WINDS NE KENOSHA 42.58N 87.85W
06/07/2007 M29.46 MPH KENOSHA WI OTHER FEDERAL
KENOSHA GLERL. PEAK GUST 42.84 MPH.
1041 AM HIGH SUST WINDS 2 WSW FOND DU LAC 43.76N 88.48W
06/07/2007 M30.00 MPH FOND DU LAC WI ASOS
KFLD 2-MIN WIND. PEAK GUST TO 44 MPH AT 1040 AM.
1055 AM HIGH SUST WINDS 4 NE MADISON 43.12N 89.33W
06/07/2007 M29.00 MPH DANE WI ASOS
KMSN 2-MIN WIND.
1103 AM NON-TSTM WND GST 2 NW RACINE 42.75N 87.83W
06/07/2007 M45.00 MPH RACINE WI ASOS
KRAC SUSTAINED 2-MIN WIND OF 31 MPH AT 206 PM AND PEAK
GUST AT 1103 AM.
1129 AM HIGH SUST WINDS 7 WNW SHEBOYGAN 43.78N 87.86W
06/07/2007 M32.00 MPH SHEBOYGAN WI ASOS
KSBM 2-MIN WIND. PEAK GUST OF 40 MPH AT 1223 PM.
1246 PM HIGH SUST WINDS 5 SSE MILWAUKEE 43.00N 87.93W
06/07/2007 M32.00 MPH MILWAUKEE WI ASOS
KMKE SUSTAINED 2-MIN WIND. PEAK GUST OF 44 MPH AT SAME
TIME.
0100 PM HIGH SUST WINDS 2 NE SHEBOYGAN 43.77N 87.70W
06/07/2007 M31.00 MPH SHEBOYGAN WI C-MAN STATION
0100 PM HIGH SUST WINDS 2 NE MILWAUKEE 43.08N 87.94W
06/07/2007 M32.40 MPH MILWAUKEE WI OTHER FEDERAL
MILWAUKEE GLERL OBS. PEAK GUST TO 44.4 MPH AT 5 PM.
0214 PM NON-TSTM WND GST 6 WNW KENOSHA 42.62N 87.96W
06/07/2007 M45.00 MPH KENOSHA WI ASOS
KENW SUSTAINED 2-MIN WIND OF 32 MPH AT 215 PM AND PEAK
GUST AT 214 PM.
&&
CRAVENSpecial weather statement, Jun 7, 9:35 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-080430- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 935 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT... AT 935 PM...THUNDERSTORMS CONTINUED TO INDICATE A STRENGTHENING TREND WITHIN A BROKEN LINE STRETCHING FROM MANITOWOC SOUTHWARD TOWARD THE QUAD CITIES. STORMS THAT HAVE HAD THE HIGHEST STRENGTHENING TREND OVER THE PAST HOUR OCCURRED IN NORTHWEST ILLINOIS. THESE STORMS ARE RACING NORTHEAST AROUND 60 MPH. CONFIDENCE IS INCREASING FOR THUNDERSTORMS TO GRADUALLY BECOME SEVERE AGAIN LATE THIS EVENING THROUGH THE EARLY OVERNIGHT AS THE MAIN COLD FRONT/DRY LINE APPROACHES SOUTHERN WISCONSIN. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...AND LARGE HAIL TO THE SIZE OF QUARTERS ARE STILL POSSIBLE THROUGH THIS EVENING. A REPLACEMENT WATCH MAY BE NEEDED FOR SOUTHEAST WISCONSIN THROUGH THE EARLY OVERNIGHT...SHOULD THIS ACTIVITY CONTINUE TO STRENGTHEN. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR ADDITIONAL WATCHES...WARNINGS...AND STATEMENTS THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA. BORGHOFF
Special weather statement, Jun 7, 9:56 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 956 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-080500- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 956 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT... ...REPLACEMENT TORNADO WATCH IS BEING GENERATED FOR SOUTHEAST WISCONSIN... AT 955 PM...THUNDERSTORMS CONTINUED TO INDICATE A STRENGTHENING TREND WITHIN A BROKEN LINE STRETCHING FROM WEST BEND SOUTHWESTWARD TOWARD THE QUAD CITIES. STORMS THAT HAVE HAD THE HIGHEST STRENGTHENING TREND OVER THE PAST HOUR OCCURRED IN NORTHWEST ILLINOIS. THESE STORMS ARE RACING NORTHEAST AROUND 60 MPH. CONFIDENCE IS HIGH FOR THUNDERSTORMS TO GRADUALLY BECOME SEVERE AGAIN LATE THIS EVENING THROUGH THE EARLY OVERNIGHT AS THE MAIN COLD FRONT/DRY LINE APPROACHES SOUTHERN WISCONSIN. FOR THIS REASON...A REPLACEMENT TORNADO WATCH IS CURRENTLY BEING GENERATED FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A LINE FROM SHEBOYGAN TO JANESVILLE. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...AND LARGE HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE THROUGH THE EARLY OVERNIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR ADDITIONAL WATCHES...WARNINGS...AND STATEMENTS THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA. BORGHOFF
Special weather statement, Jun 7, 10:27 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1027 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-080430- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1027 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 IS CANCELLED... ...TORNADO WATCH 363 IN EFFECT UNTIL 5 AM CDT FOR MOST OF SOUTHEAST WISCONSIN... AT 1025 PM...SCATTERED THUNDERSTORMS STRETCHED FROM SHEBOYGAN...SOUTHWESTWARD TOWARD JANESVILLE AND NORTHWEST ILLINOIS...AND CONTINUED TO INDICATE A STRENGTHENING TREND. THESE STORMS ARE RACING NORTHEAST AROUND 60 MPH. STORMS ARE EXPECTED TO GRADUALLY BECOME SEVERE LATE THIS EVENING THROUGH THE OVERNIGHT...AS THE MAIN COLD FRONT/DRY LINE APPROACHES SOUTHEAST WISCONSIN. FOR THIS REASON...A REPLACEMENT TORNADO WATCH HAS BEEN ISSUED FOR MOST OF SOUTHEAST WISCONSIN. THE TORNADO WATCH FOR SOUTH CENTRAL WISCONSIN...INCLUDING THE MADISON METRO AREA...HAS BEEN CANCELLED. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 80 MPH...AND LARGE HAIL UP TO 1.5 INCHES IN DIAMETER ARE POSSIBLE THROUGH THE EARLY OVERNIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS AND FUTURE STATEMENTS TONIGHT. BE PREPARED THROUGH THE OVERNIGHT TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY...IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:13 PM CDT | Special Marine Warning | MKX | 62 min | |
| Jun 7, 10:31 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 30 min |
| Jun 7, 10:51 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 39 min |
| Jun 7, 11:14 PM CDT | Special Marine Warning | MKX | 61 min | |
| Jun 8, 12:05 AM CDT | Special Marine Warning | MKX | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.